# SDR DALA2016032002200

- Difficulty date: March 20, 2016
- Submitted: March 22, 2016
- Operation: Air carrier
- Aircraft: N366NW
- Make and model: Airbus A320-212
- Aircraft serial: 981
- Aircraft time: 51,792 hours, 23,634 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 47-64
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK  +Y765 FRAMES 47 - 64 WAS FOUND OUT LIMITS.  REPLACED THE SEAT TRACK IAW SRM 51-72-11 DWG D53472770 AND DWG D53470080.
